# SDR IPXA2023100254435

- Difficulty date: October 2, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 71,244 hours, 19,519 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON RH WING NO. 3 SLAT, STATION XOS 402.  INADVERTENLY CLOSED. C/W EO-88327-REQ1. CHKS GOOD. OK TO CONT.
